# SDR HNAA0500085

- Difficulty date: September 18, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 41,820 hours, 46,374 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 86005
- Part serial: 11987
- Condition: Broken
- Location: Nlg Steering
- Part time: 41,820 hours, 46,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING MANIFOLD RETURN OUTLET AND COMPENSATOR ASSY PLATE HAS THREE SHEARED BOLTS.  REMOVED AND REPLACED STEERING MANIFOLD.
